Hi,Could you please tell me if tamoxifen can bring on severe mood swings?cus I’m having a real bad time with my partner who’s been on it for 5 years.
Oh yes I am afraid so, I was on Tamoxifen for 3 years and it basically puts you through the menapause chemically so the side effects can be bad, mood swings, hot flushes, aches/pains, headaches etc etc these are just a few, your partner would not mean to be moody it cant be helped Im afraid and she has obvioulsy been through a great deal and still is with the tamoxifen , it really can be horrible even though it is a wonder drug
Hi Pjs, I’ve not started on it yet but from what I’ve read on here the only thing I would add is that some women have found different brands of Tamoxifen affect them differently. I just say that because if your partner has been on it for 3 years but the mood swings are recent, I wondered whether she has recently changed brand. If so, worth trying to get the doc to specify the previous brand on the prescription?
If the mood swings aren’t recent, or she hasn’t changed brand, then ignore me obviously, and just accept my sympathy to you both x
If it meant the tamoxifen was suiting her and stopping the cancer coming back then i would rather accept her continuing with it, but I am finding it increasingly difficult to live with cus I’ve had violent incidences too.
Why don’t you ring the helpline Pjs and discuss in confidence what is going on. They can probably advise better than other users what is the best way to get help. The number is on the home page of this site.
Sorry you are going through this and good luck X